# SDR AALA202104129021

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,036 hours, 14,787 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO CLT DUE TO GREEN HYDRAULIC SYSTEM LOW PRESSURE ECAM MESSAGE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED #1 ENGINE HYDRAULIC LINE IN PYLON AND ACCOMPLISHED A SATISFACTORY LEAK CHECK PER AMM 20-23-11, 29-16-42 AND 29-00-00 &32-00-00.
